# SDR SCNA20241127378

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-8
- Aircraft serial: 41131
- Aircraft time: 22,152 hours, 13,737 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 5100 · Standard Practices/Structures
- Part: Engine
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED ENGINE ON W/O 91587 TASK CARD 71000000.
